What are Nurofen Day and Night Tablets?
Nurofen Day & Night Cold & Flu contains ibuprofen and phenylephrine hydrochloride, which is effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion (blocked nose) and lowering of temperature.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and is effective against aches and pains (including headache), swelling and can also reduce a fever. Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.
How to use Nurofen Day and Night Tablets?
- Tablets must be taken with water and swallowed whole.
- It is important to drink plenty of fluids when suffering from colds and flu.
Adults, the elderly and children over 12 years: Take two tablets up to 3 times a day. Leave at least four hours between doses and do not take more than 6 tablets in any 24 hour period.
This medicine is for short-term use only. Take the lowest dose for the shortest time necessary. Do not take Nurofen Day & Night Cold & Flu for longer than 10 days. If you do not get better, or get worse, talk to your doctor. They will tell you if it is safe to carry on taking the medicine.
What do Nurofen Day and Night Tablets contain?
Each tablet contains the active ingredients ibuprofen (200mg) and phenylephrine hydrochloride (5mg).
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days
Standard UK Delivery - £2.89 - Delivery within 2-5 working days